# SDR AALA201608129009

- Difficulty date: August 3, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 412,100 hours, 27,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D53111061210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT SLIDING WINDOW FRAME UPPER STIFFENER CRACKED AT FRAME 4.  REPAIRED THE STIFFENER IAW EA 262467.  MAINTENANCE REPLACED THE LT SLIDING WINDOW FRAME IAW EA 262553.
